Corrigendum to “Regularity structures and renormalisation of Fitzhugh-Nagumo SPDEs in three space dimensions”. (English) Zbl 1427.60117

Summary: Lemma 4.8 in the authors’ paper [ibid. 21, Paper No. 18, 48 p. (2016; Zbl 1338.60152)] contains a mistake, which implies a weaker regularity estimate than the one stated in Proposition 4.11. This does not affect the proof of Theorem 2.1, but Theorems 2.2 and 2.3 only follow from the given proof if either the space dimension \(d\) is equal to 2 , or the nonlinearity \(F (U, V )\) is linear in \(V\). To fix this problem and provide a proof of Theorems 2.2 and 2.3 valid in full generality, we consider an alternative formulation of the fixed-point problem, involving a modified integration operator with nonlocal singularity and a slightly different regularity structure. We provide the multilevel Schauder estimates and renormalisation-group analysis required for the fixed-point argument in this new setting.


60H15 Stochastic partial differential equations (aspects of stochastic analysis)
35R60 PDEs with randomness, stochastic partial differential equations
35K57 Reaction-diffusion equations
81S20 Stochastic quantization
82C28 Dynamic renormalization group methods applied to problems in time-dependent statistical mechanics


Zbl 1338.60152
Full Text: DOI arXiv Euclid


[1] N. Berglund and C. Kuehn. Regularity structures and renormalisation of FitzHugh-Nagumo SPDEs in three space dimensions. Electron. J. Probab., 21:1-48, 2016. · Zbl 1338.60152
[2] M. Hairer. A theory of regularity structures. Invent. Math., 198(2):269-504, 2014. · Zbl 1332.60093
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.